# SDR CALA2015062900534

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 53,753 hours, 18,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Severed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 28ABC EEPL RED WIRE IS SEVERED.  TERMINATED CONNECTOR FOR EEPL AT SEAT ROW ABC IAW WDM 33-51-13 & BSWPM 20-42-01.  OPERATIONS CHECKED GOOD.
